# SDR 9810619106

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ALL EMERGENCY LIGHTS WILL ILLUMINATE WITH AC POWER OFF AND EMERGENCY EXIT LIGHT SWITCH IN THE OFF POSITION.  MAINTENANCE REPAIRED GROUND WIRE AT BATTERY PACK.  OPERATIONAL CHECK NORMAL
